# SDR NACA2022093000001

- Difficulty date: September 26, 2022
- Submitted: October 1, 2022
- Operation: Air carrier
- Aircraft: N351CM
- Make and model: Boeing 767323
- Aircraft serial: 25201
- Aircraft time: 107,416 hours, 19,664 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Low Pressure
- Location: Fuel System
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CENTER FUEL PUMP LOW PRESSURE LIGHT ILLUMINATED WHEN SELECTED AND SUFFICIENT FUEL IN CENTER TANK. RESET THE UFI ASSY IAWM AMM 28-2200 OPS CHECK NORMAL FOR THE LEFT CENTER FUEL PUMP.
